# SDR GQVA201409172012

- Difficulty date: September 15, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N915FG
- Make and model: Cessna 680CE
- Aircraft serial: 6800056
- Aircraft time: 1,940 hours, 1,057 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR UNLOCK LIGHT STAYS ON AFTER GEAR RETRACTION.  CYCLED GEAR & LIGHT EXTINGUISHED.
